# SDR DHLA2009743DH652

- Difficulty date: November 9, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 360 BTWN S-4R AND S-5R FRAME INBD FLANGE WITH DENT.  REPAIRED FRAME SECTION AT BS 360 BTWN S-4R AND S-6R IAW COOPESA EO COO-2-53-430-08 DTD 11/24/08 DOCUMENTED ON FAA FORM 8110-3.
